The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Saitama Mathematical Journal
( Vol. 7 NO.1 / (1989))
Note on the Metrics in the Neighborhoods of Certain Hypersurface Singularities
Masayoshi Nagase,
Pages. 13-22
Abstract
Contents 1. Introduction
2. Analyzing the metric in a neighborhood of a certain hypersurface singularity and some applications
3. Certain resolutions of non-degenerate hypersurface singularities
4. Analyzing the metric $\hat{\phi}ds^2$
Key words
Mathmatical Subject Classification